# SDR QXEA0300272

- Difficulty date: February 2, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 3,870 hours, 4,561 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Angle
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACKED CENTER AFT CONE SUPPORT ANGLE AT STATION XN80.330, ON LEFT HAND LOWER COWL.  REPAIRED IAW DHC-8 Q400 SRM 51-42-00, RD 8/4-71-016 AND MM 71-61-01, PAGE 2, PARAGRAPH 4A, SUB TASK 71-61-01-420-001.
